Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a certain class of modular functions


Author: Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 133 (2005), 65-70
MSC (2000): Primary 11F11
Published electronically: May 12, 2004
MathSciNet review: 2085154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of those meromorphic modular functions on a subgroup of finite index of the full modular group whose divisors are supported at the cusps, in terms of the growth of the exponents of their infinite product expansions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F11

Retrieve articles in all journals with MSC (2000): 11F11


Additional Information

Winfried Kohnen
Affiliation: Mathematisches Institut, Universität Heidelberg, INF 288, D-69120 Heidelberg, Germany
Email: winfried@mathi.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07450-7
PII: S 0002-9939(04)07450-7
Received by editor(s): February 12, 2003
Received by editor(s) in revised form: July 9, 2003, and October 27, 2003
Published electronically: May 12, 2004
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2004 American Mathematical Society